MathSciNet Relay Station
MathSciNet bibliographic data
MR2671295 65M06 (26A33 45K05 65M12)
Chen, Chang-Ming; Liu, F.; Anh, V.; Turner, I. Numerical schemes with high spatial accuracy for a variable-order anomalous subdiffusion equation. SIAM J. Sci. Comput. 32 (2010), no. 4, 1740–1760.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement